Regular multilinear operators on C(K) spaces
Loading...
Download
Official URL
Full text at PDC
Publication date
1999
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Cambridge University Press
Citation
Bombal Gordon, F. & Villanueva Díez, I. «Regular Multilinear Operators on C(K) Spaces». Bulletin of the Australian Mathematical Society, vol. 60, n.o 1, agosto de 1999, pp. 11-20. DOI.org (Crossref), https://doi.org/10.1017/S0004972700033281.
Abstract
The purpose of this paper is to characterise the class of regular continuous multilinear operators on a product of C(K) spaces, with values in an arbitrary Banach space. This class has been considered recently by several authors in connection with problems of factorisation of polynomials and holomorphic mappings. We also obtain several characterisations of a compact dispersed space K in terms of polynomials and multilinear forms defined on C(K).